Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 57 years old male. Diabetic ii since 10 years. Was having 1 gemer p2 daily. Now rx to gemer p2 x once and glycomet gp 3/850. Glycomet causing weakness and heaviness in breathing. Can you suggest a safe medicine instead glycomet gp 3/850. Thou this is controlling my sugar. No bp problem.

5 Doctors Answered
Just reduce the dose of glycomet gp 3/850 to glycomet gp 2/500. And I would like know the further reports of sugar.
1 person found this helpful
Heaviness in breathing is usually happens due to gemer p2 and not glycomet gp 3/850. Still it is advisable to stop glycomet gp3/850 and start glimisave m2 (2/500) which means to reduce the dose as your sugars are controlled. Also you can take some anatacid like cap pan d 40 mg one before breakfast and one before dinner. Keep checking your blood sugars regularly. Follow diet and exercise strictly. Once lockdown is over you can consult your doctor.
There are multiple factors which doctor have to think before starting any medicine to diabetes patient 1 efficacy- powerful ness of medicine 2 safety-is this particular molecule can be given safely to this patient 3 associated problems- like heart kidney liver disease 4 additional benefit of this medicine 5 cost of the medicine- affordability based on the information you shared it’s difficult to suggest suitable medicine so your doctor is the right person to prescribe medicine after looking into these factors. If you don’t have any doctor available you can do online consultation.
Hi, from your drugs list, things obvious are 1. U take high doses of glimepride, indirectly reflecting poor insulin reserve in your body. In this setting weakness can be due to poor sugar control. Need more details and sugar values to comment on it I suggest you keep a closer follow up of sugars, and better to soon go for additional insulin if sugar values are high.
Why do you think glycomet is causing this problem. It may be due to other causes also. Need to check your lungs and heart.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.